Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Using weed, addiction to it. How can taking that be stopped?

Am using weed for last 1and half yrs... I dont no whether qm adicted to it or not....but when the stock IS OVER THEN I go and by th stuuf within 5to 10:days....but now i would like to stop but ma mind says that I want it for 1month more after that i can stop. .....i dont no wat to do...can i go amd get some weed for 1 more month......
Asked On : Sat, 12 May 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response

Wanting to give up but not being able to stop for long indicates that you are dependent on cannabis to an extent. That means that you have lost control over your habit. Hence, the best thing for you would to keep off cannabis. The more you continue taking it, the more difficult it is going to be for you to quit. Please also remember that cannabis is well-known to increase the risk of developing psychosis later in life. It is not a harmless recreational drug, as commonly believed.

Best wishes.
Answered: Fri, 19 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor